Explicit Hecke series for symplectic group of genus 4
Journal de Théorie des Nombres de Bordeaux, Tome 23 (2011) no. 1, pp. 279-298.

Shimura a conjecturé la rationalité de la série de Hecke des groupes symplectiques de genre n. La conjecture a été prouvée par Andrianov pour un genre arbitraire mais une forme explicite n’était connue que pour les cas des genres 1, 2 et 3. Dans l’article, la forme explicite des polynômes rationnels pour la somme de la série génératrice de Hecke dans le groupe symplectiques de genre 4 a été présentée. Le calcul est basé sur l’isomorphisme de Satake, qui permet de réaliser toutes les opérations dans l’algèbre des polynômes à plusieurs variables. Nous avons aussi calculé les séries génératrices dans le cas spécial du choix des paramètres de Satake.

Shimura conjectured the rationality of the generating series for Hecke operators for the symplectic group of genus n. This conjecture was proved by Andrianov for arbitrary genus n, but the explicit expression was out of reach for genus higher than 3. For genus n=4, we explicitly compute the rational fraction in this conjecture. Using formulas for images of double cosets under the Satake spherical map, we first compute the sum of the generating series, which is a rational fraction with polynomial coefficients. Then we recover the coefficients of this fraction as elements of the Hecke algebra using polynomial representation of basis Hecke operators under the spherical map. Numerical examples of these fractions for special choice of Satake parameters are given.

@article{JTNB_2011__23_1_279_0,
     author = {Kirill Vankov},
     title = {Explicit {Hecke} series for symplectic group of genus~4},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {279--298},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {23},
     number = {1},
     year = {2011},
     doi = {10.5802/jtnb.761},
     zbl = {1270.11053},
     mrnumber = {2780630},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.761/}
}
Kirill Vankov. Explicit Hecke series for symplectic group of genus 4. Journal de Théorie des Nombres de Bordeaux, Tome 23 (2011) no. 1, pp. 279-298. doi : 10.5802/jtnb.761. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.761/

[1] A. N. Andrianov, Shimura’s conjecture for Siegel’s modular group of genus 3. Dokl. Akad. Nauk SSSR 177(3) (1967), 755–758, (Soviet Math. Dokl. 8 (1967), 1474–1478). | MR 224559 | Zbl 0167.07001

[2] A. N. Andrianov, Rationality of multiple Hecke series of the full linear group and Shimura’s hypothesis on Hecke series of the symplectic group. Dokl. Akad. Nauk SSSR 183 (1968), 9–11, (Soviet Math. Dokl. 9 (1968), 1295–1297). | MR 241365 | Zbl 0191.51703

[3] A. N. Andrianov, Rationality theorems for Hecke series and Zeta functions of the groups GL n and Sp n over local fields. Izv. Akad. Nauk SSSR Ser. Mat. 33 (1969), 466–505, (Math. USSR – Izvestija, Vol. 3 (1969), No. 3, 439–476). | MR 262168 | Zbl 0236.20033

[4] A. N. Andrianov, Spherical functions for GL n over local fields, and the summation of Hecke series. Math. USSR Sbornik 12(3) (1970), 429–452, (Mat. Sb. (N.S.) 83(125) (1970), 429–451). | MR 282982 | Zbl 0272.22008

[5] A. N. Andrianov, Euler products that correspond to Siegel’s modular forms of genus 2. Russian Mathematical Surveys 177 (1974), 45–116, (Uspekhi Mat. Nauk 29(3) (1974), 43–110). | MR 432552 | Zbl 0304.10021

[6] A. N. Andrianov, Quadratic forms and Hecke operators, volume 286 of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences]. Springer-Verlag, Berlin, 1987. | MR 884891 | Zbl 0613.10023

[7] A. N. Andrianov, V. G. Zhuravlëv, Modular forms and Hecke operators, volume 145 of Translations of Mathematical Monographs. American Mathematical Society, Providence, RI, 1995. | MR 1349824 | Zbl 0838.11032

[8] E. Hecke, Über Modulfunktionen und die Dirichletschen Reihen mit Eulerscher Produktentwicklung. I, II. Math. Ann. 114(1) (1937), 1–28, 316–351. Mathematische Werke. Göttingen: Vandenhoeck und Ruprecht, 1959, 644–707. | MR 1513142

[9] T. Hina, T. Sugano, On the local Hecke series of some classical groups over p-adic fields. J. Math. Soc. Japan 35(1) (1938), 133–152. | MR 679080 | Zbl 0496.14014

[10] I. Miyawaki, Numerical examples of Siegel cusp forms of degree 3 and their zeta-functions. Mem. Fac. Sci. Kyushu Univ. Ser. A, 46(2) (1992), 307–339. | MR 1195472 | Zbl 0780.11022

[11] A. Panchishkin, Produits d’Euler attachés aux formes modulaires de Siegel. Exposé au séminaire Groupes Réductifs et Formes Automorphes à l’Institut de Mathématiques de Jussieu, June 2006.

[12] A. Panchishkin, K. Vankov, Explicit Shimura’s conjecture for Sp 3 on a computer. Math. Res. Lett. 14(2) (2007), 173–187. | MR 2318617 | Zbl 1163.11039

[13] A. Panchishkin, K. Vankov, Explicit formulas for Hecke operators and Rankin’s lemma in higher genus. In Algebra, Arithmetic and Geometry. In Honor of Yu.I. Manin, volume 269–270 of Progress in Mathematics. Birkhäuser Boston Inc., Boston, MA, 2010.

[14] G. Shimura, On modular correspondences for Sp(n,Z) and their congruence relations. Proc. Nat. Acad. Sci. U.S.A. 49 (1963), 824–828. | MR 157009 | Zbl 0122.08803

[15] G. Shimura, Introduction to the arithmetic theory of automorphic functions. Publications of the Mathematical Society of Japan, No. 11. Iwanami Shoten, Publishers, Tokyo and Princeton University Press, Princeton, N.J, 1971. Kanô Memorial Lectures, No. 1. | MR 314766 | Zbl 0221.10029

[16] K. Vankov, The image of a local Hecke series of genus four under a spherical mapping. Mat. Zametki, 81(5) (2007), 676–680. | MR 2348817 | Zbl 1201.11049

[17] K. Vankov, Hecke algebras, generating series and applications, Thèse de Doctorat de l’Université Joseph Fourier. oai:tel.archives-ouvertes.fr:tel-00349767_v1, November 2008.